# SDR USAA990122

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Station 1380
- Part time: 42,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND .25 INCH CRACK ON SKIN AT STATION 1380 BETWEEN LONGERONS 13L AND 14L. INSTALLED DOUBLER, STOP DRILLED PER SRM 53-01 FIG 2 SHEET. (M)
